| Catalog Number |
21-2120-0104-01 |
| Medical Device Problem Codes |
Device Alarm System (1012); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
Event or Problem Description
It was reported that during testing the pump experienced air in line error.There were no patient involvement and patient harm.
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.The root cause was unable to be established.The service history review had no indication that the complaint was related to a service of the device within the review period.